Alert archive / Arkansas / Tornado Warnings in 2015

Tornado Warning 35, NWS Little Rock, AR

December 27, 2015Calhoun County, Ouachita County, Arkansas

NWS Little Rock, AR issued this tornado warning at Dec 27, 2015, 3:43 PM CST for Calhoun County, Ouachita County, Arkansas. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 27, 2015, 3:43 PM CST (21:43 UTC)
Expired
Dec 27, 2015, 4:30 PM CST
In force
47 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Calhoun County, AR, Ouachita County, AR

The radar

The Shreveport radar (KSHV), 157 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 27, 4:05 PM CSTTSTM WND DMG2 W Hampton, AREMERGENCY MANAGERS REPORTED STRUCTURAL DAMAGE TO HOUSE AROUND LITTLE BAY ROAD.
Dec 27, 4:10 PM CSTTORNADO5 W Hampton, ARCALHOUN SHERIFFS OFFICE REPORTS TORNADO ON GROUND WEST OF HAMPTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 27, 2:47 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 9.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2015-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 625 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2015-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 350 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
625 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
707 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
350 m²/s²
0-3 km storm-relative helicity
426 m²/s²
Significant tornado parameter
1.1
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

110 
WFUS54 KLZK 272143
TORLZK
ARC013-103-272230-
/O.NEW.KLZK.TO.W.0035.151227T2143Z-151227T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
343 PM CST SUN DEC 27 2015

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL CALHOUN COUNTY IN SOUTHWESTERN ARKANSAS...
  SOUTHEASTERN OUACHITA COUNTY IN SOUTHWESTERN ARKANSAS...

* UNTIL 430 PM CST
    
* AT 343 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED OVER NORPHLET...MOVING NORTH AT 30 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  HAMPTON AND HAMPTON MUNICIPAL AIRPORT AROUND 415 PM CST. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
MILLERS BLUFF...WOODBERRY...LOCUST BAYOU...DELHI AND STANDARD UMPSTEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3336 9254 3337 9259 3336 9262 3337 9264
      3336 9268 3337 9268 3337 9271 3338 9272
      3366 9266 3359 9238 3334 9252
TIME...MOT...LOC 2143Z 197DEG 26KT 3334 9263 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

44
2 follow-up statements
882 
WWUS54 KLZK 272202
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
402 PM CST SUN DEC 27 2015

ARC103-272210-
/O.CAN.KLZK.TO.W.0035.000000T0000Z-151227T2230Z/
OUACHITA AR-
402 PM CST SUN DEC 27 2015

...THE TORNADO WARNING FOR SOUTHEASTERN OUACHITA COUNTY IS
CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED INTO
CALHOUN COUNTY. THEREFORE THE TORNADO WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FOR SOUTHWESTERN
ARKANSAS.

LAT...LON 3341 9252 3340 9257 3343 9265 3346 9265
      3365 9261 3359 9240 3344 9249
TIME...MOT...LOC 2200Z 207DEG 28KT 3346 9256 

$$

ARC013-272230-
/O.CON.KLZK.TO.W.0035.000000T0000Z-151227T2230Z/
CALHOUN AR-
402 PM CST SUN DEC 27 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CST FOR CENTRAL
CALHOUN COUNTY...
    
AT 400 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES SOUTHWEST OF HAMPTON...MOVING NORTHEAST AT 35
MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  HAMPTON AND HAMPTON MUNICIPAL AIRPORT AROUND 415 PM CST. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
WOODBERRY AND DELHI.

&&

LAT...LON 3341 9252 3340 9257 3343 9265 3346 9265
      3365 9261 3359 9240 3344 9249
TIME...MOT...LOC 2200Z 207DEG 28KT 3346 9256 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

46
769 
WWUS54 KLZK 272212
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
412 PM CST SUN DEC 27 2015

ARC013-272230-
/O.CON.KLZK.TO.W.0035.000000T0000Z-151227T2230Z/
CALHOUN AR-
412 PM CST SUN DEC 27 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CST FOR CENTRAL
CALHOUN COUNTY...
    
AT 411 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 4 MILES WEST OF HAMPTON...MOVING NORTH AT 35 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  WOODBERRY AROUND 420 PM CST. 

&&

LAT...LON 3348 9250 3348 9254 3349 9261 3353 9263
      3365 9261 3359 9240 3351 9245
TIME...MOT...LOC 2211Z 194DEG 24KT 3352 9255 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

46

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Dec 27, 2:48 PM CST, 55 minutes earlier.

Area forecast discussion, Dec 27, 2:48 PM CST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
248 PM CST SUN DEC 27 2015

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
CONTINUING TO MONITOR CONVECTIVE TRENDS FOR A VARIETY OF
POTENTIAL IMPACTS.

FRONTAL BOUNDARY...PER 20Z SUBJECTIVE ANALYSIS...NOW LOCATED FROM
JUST NORTH OF TEXARKANA...TO NORTH OF PINE BLUFF...IS TEMPORARILY
STALLED. HEAVIEST RAINFALL CONTINUES TO AFFECT THE WESTERN THIRD
OF THE FORECAST AREA. CHARACTERISTICS OF THE AIR MASS SOUTH OF THE
BOUNDARY IS QUITE CONDUCIVE FOR SUPERCELL DEVELOPMENT. DAMAGING
WIND GUSTS...AND POSSIBLE TORNADOES ARE EXPECTED IN THIS AREA
THROUGH THE EVENING HOURS.

LOW PRESSURE TO THE SOUTHWEST OF THE CWA WILL ACCELERATE
NORTHWESTWARD DURING THE NIGHTTIME HOURS. FORECASTS ACCOUNT FOR AN EXPECTED
DEVLOPING DRY SLOT....MOVING FROM SOUTHWEST TO NORTHEAST BY EARLY
AFTERNOON MONDAY.

&&

.LONG TERM...TUESDAY THROUGH SUNDAY
INTENSE WINTER STORM RESPONSIBLE FOR THE FLOODING RAINS OVER THE
WEEKEND WILL BE LOCATED ACROSS THE UPPER LAKES WITH THE ATTENDANT
COLD FRONT WELL TO THE SOUTHEAST OF THE STATE AT THE START OF THE
EXTENDED PERIOD. ALL MODELS STILL SHOWING A HIGHLY PROGRESSIVE AND
AMPLIFIED PATTERN CONTINUING AND AS SUCH A BLEND OF SOLUTIONS WILL
BE USED.

MODELS ALL AGREE THAT ANOTHER DEEP TROUGH WILL BE LOCATED OVER THE
ROCKIES AND FOUR CORNERS REGION TUESDAY MORNING. THIS SYSTEM IS
EXPECTED TO MOVE TO THE NORTH OF THE STATE BUT WILL STILL DRAG A
COLD FRONT THROUGH AS IT PULLS OUT. FRONT NOT OVERLY STRONG BUT WILL
ACT TO BRING A REINFORCING SHOT OF COOL AIR TO THE AREA WITH
TEMPERATURES MORE LIKE WHAT IS NORMALLY SEEN THIS TIME OF THE YEAR.
ANOTHER SEPARATE WAVE MOVING THROUGH THE SOUTHERN STREAM MAY GRAZE
SOUTHEAST ARKANSAS TUESDAY NIGHT AND EARLY WEDNESDAY BUT ONLY
MINIMAL POPS ARE JUSTIFIED.

AS THE UPPER TROUGH PULLS AWAY...THE PATTERN BUCKLES AS UPPER RIDGE
BUILDS OVER THE WEST COAST. UPPER FLOW GOES TO QUASI ZONAL TO
EVENTUALLY SLIGHTLY NORTHWEST FOR THE REMAINDER OF THE PERIOD. ON
THE SURFACE WEAK HIGH PRESSURE WILL HELP TO KEEP THE AREA DRY
THROUGH THE EXTENDED...SANS THE SLIGHT CHANCE OF SHOWERS OVER THE
SOUTHEAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     43  54  34  47 / 100  90  10  10
CAMDEN AR         46  52  34  52 / 100  40  10  10
HARRISON AR       37  49  28  42 / 100  90  10  10
HOT SPRINGS AR    45  50  32  48 / 100  60  10  10
LITTLE ROCK   AR  49  54  34  49 / 100  60  10  10
MONTICELLO AR     51  56  36  52 / 100  60  10  10
MOUNT IDA AR      42  48  30  48 / 100  60  10  10
MOUNTAIN HOME AR  39  51  31  44 / 100  90  10  10
NEWPORT AR        45  59  36  47 / 100  80  10  10
PINE BLUFF AR     50  55  35  49 / 100  60  10  10
RUSSELLVILLE AR   45  51  32  46 / 100  70  10  10
SEARCY AR         48  56  34  47 / 100  80  10  10
STUTTGART AR      54  57  36  49 / 100  70  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.

&&

SHORT TERM...55 / LONG TERM...56
Hazardous weather outlook, Dec 27, 12:30 PM CST, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1230 PM CST SUN DEC 27 2015

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-281100-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN-
BRADLEY-DREW-
1230 PM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT HAS MOVED INTO SOUTHERN ARKANSAS AT THIS TIME WITH
WIDESPREAD SHOWERS AND THUNDERSTORMS CONTINUING. HEAVY RAINFALL IS
EXPECTED TO CONTINUE THROUGH THE EARLY MONDAY MORNING OVER THE
NORTHWEST HALF OF THE STATE.

SEVERAL INCHES OF ADDITIONAL RAINFALL ARE EXPECTED TO FALL ON GROUND
THAT IS ALREADY SATURATED AND WITH NO WHERE FOR THE WATER TO RUN OFF
TO...FLASH FLOODING IS LIKELY TO CONTINUE. THE HEAVIEST AMOUNTS OF
RAIN STILL LOOK TO BE OVER THE OUACHITA AND OZARK MOUNTAIN REGIONS.

RAINFALL AMOUNTS WILL BE LESS OVER THE SOUTHEAST HALF OF THE STATE
BUT LOCALLY HEAVY RAIN CAN NOT BE RULED OUT HERE EITHER. A FLASH
FLOOD WATCH REMAINS IN EFFECT OVER MUCH OF THE STATE THROUGH MONDAY
AFTERNOON.

IN ADDITION TO THE HEAVY RAIN...STRONG TO SEVERE THUNDERSTORMS
CANNOT BE DISCOUNTED. THE BEST CHANCE FOR SEVERE THUNDERSTORMS WILL
BE IN THE SOUTH WHERE A SLIGHT RISK EXISTS. THE PRIMARY THREAT WILL
BE DAMAGING WINDS...BUT A FEW TORNADOES WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AN UPPER LEVEL IMPULSE IS FORECAST TO TRACK ACROSS THE AREA
MONDAY...BRINGING ONE LAST ROUND OF SHOWERS AND THUNDERSTORMS TO THE
REGION. RIVER FLOODING WILL ALSO BE AN INCREASING CONCERN INTO THE
COMING WEEK.

PLEASE MONITOR THE LATEST FORECASTS AND STATEMENTS FROM YOUR
NATIONAL WEATHER SERVICE IN THE COMING DAYS. THIS IS ESPECIALLY THE
CASE THIS HOLIDAY WEEKEND WITH MANY PEOPLE TRAVELING ACROSS
ARKANSAS WHO ARE NOT FAMILIAR WITH THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51

In the hours before

Local storm report, Dec 27, 10:36 AM CST, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1036 AM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     FLASH FLOOD      2 NE BLUE BALL          34.97N 93.68W
12/27/2015                   YELL               AR   EMERGENCY MNGR

            SWIFT WATER RESCUE OF 2 INDIVIDUALS NEAR THE INTERSECTION
            OF HIGHWAY 80 AND FOREST ROAD 18.

&&

226
Local storm report, Dec 27, 1:30 PM CST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
130 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     FLASH FLOOD      COVE                    34.44N 94.41W
12/27/2015                   POLK               AR   SOCIAL MEDIA

            NUMEROUS ROADS AND DRIVEWAYS UNDER SEVERAL FEET OF
            WATER...MAKING THEM IMPASSABLE.

&&

226
Local storm report, Dec 27, 2:11 PM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
211 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     FLOOD            ACORN                   34.64N 94.20W
12/27/2015                   POLK               AR   SOCIAL MEDIA

            WATER COVERING ROADS IN ACORN, AR.

&&

MBROWN
Special weather statement, Dec 27, 3:17 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
317 PM CST SUN DEC 27 2015

ARZ062-066-067-272200-
CALHOUN AR-OUACHITA AR-DALLAS AR-
317 PM CST SUN DEC 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALHOUN...SOUTH
CENTRAL DALLAS AND EASTERN OUACHITA COUNTIES UNTIL 400 PM CST...

AT 316 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CULLENDALE...OR 8 MILES SOUTHEAST OF CAMDEN...MOVING NORTHEAST AT 35
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FORDYCE...BEARDEN...THORNTON...HIGHLAND INDUSTRIAL PARK...HARLOW...EAST
CAMDEN...LOCUST BAYOU...FRENCHPORT...MILLVILLE...DELHI...EAGLE MILLS...
CHAMBERSVILLE AND HOPEVILLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FOR SOUTHWESTERN
ARKANSAS.

LAT...LON 3343 9266 3348 9282 3390 9265 3380 9235
TIME...MOT...LOC 2116Z 207DEG 32KT 3352 9271

224

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 3:49 AM CSTTornado WarningLZKPolk, Scott26 min
Dec 27, 4:13 AM CSTTornado WarningLZKPolk, Scott32 min
Dec 27, 8:30 AM CSTFlash Flood WarningLZKLogan, Montgomery, Scott, Yell3 hr
Dec 27, 10:44 AM CSTFlash Flood WarningLZKLogan, Montgomery, Polk, Scott3 hr
Dec 27, 11:18 AM CSTTornado WarningLZKPolk42 min
Dec 27, 1:08 PM CSTFlash Flood WarningLZKLogan, Montgomery, Pike, Polk, Scott, Yell15 hr
Dec 27, 1:49 PM CSTSevere Thunderstorm WarningLZKMontgomery, Pike41 min
Dec 27, 2:46 PM CSTFlash Flood WarningLZKBoone, Johnson, Logan, Newton, Pope3 hr
Dec 27, 3:17 PM CSTSpecial Weather StatementLZKCalhoun43 min
Dec 27, 3:23 PM CSTSevere Thunderstorm WarningLZKCalhoun, Dallas, Ouachita52 min
Dec 27, 3:37 PM CSTSevere Thunderstorm WarningLZKCalhoun, Ouachita23 min
Dec 27, 4:15 PM CSTTornado WarningLZKCalhoun, Dallas45 min
Dec 27, 4:23 PM CSTSevere Thunderstorm WarningLZKClark, Pike52 min
Dec 27, 4:26 PM CSTTornado WarningLZKBradley49 min
Dec 27, 4:47 PM CSTTornado WarningLZKCleveland, Dallas29 min
Dec 27, 5:12 PM CSTTornado WarningLZKBradley, Cleveland48 min
Dec 27, 5:42 PM CSTFlash Flood WarningLZKClark, Conway, Faulkner, Garland, Hot Spring, Montgomery and 6 more6 hr
Dec 27, 5:44 PM CSTFlash Flood WarningLZKCalhoun, Cleveland, Dallas, Faulkner, Grant, Hot Spring and 6 more6 hr
Dec 27, 5:54 PM CSTTornado WarningLZKCleveland, Lincoln36 min

Nearby

Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.